# SDR GTIA010022

- Difficulty date: January 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 25503025
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD ENTRY EXIT IDENTIFIER, FORWARD RIGHT SERVICE DOOR EXIT IDENTIFIER, AND FOUR FLOOR TRACK LIGHTS FOR EMERGENCY LIGHTING INOPERATIVE.  T/S TO BATTERIES IN B5-205 CHARGER AS PER WD 33-51-14. REMOVED AND REPLACED BATTERIES IN B5-205 CHARGER.  EMERGENCY LIGHTS OPS CHECK NORMAL AS PER MM 33-53-00.  (M)
